# SDR USAA050499

- Difficulty date: April 14, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1110108
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM ASSEMBLY .25 INCH BY .5 INCH CORROSION, FRAME 69L Y1440.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
